A member asked:

Hello doctor, i have taken allerid for 2 days (4 tablets) a ew days back and developed skon rashes(itchy) on face,neck and hnads.please advise me to get rid of this...

A doctor has provided 1 answer
Dr. Kathy Robinson answered

Specializes in Family Medicine

It sounds like you have had an allergic reaction to this medication. Please make your doctor aware of this so that you are not prescribed anything similar in the future. Consult your doctor before using other antihistamines. Pushing fluids and time will get rid of the rash and itching but if it is severe see your doctor as you may need a steroid prescription.

Answered Aug 19, 2015

2.4k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...